# SDR UIEA2021061901382

- Difficulty date: June 19, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,026 hours, 19,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215152
- Part serial: 9955
- Condition: Damaged
- Location: Nr 8
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ADVISED BY ATC BRAKE PARTS FOUND ON RUNWAY AFTER T.O. NO ABNORMAL INDICATIONS IN THE COCKPIT( PERFORMED CH5 INSPECTION "PARTS DEPARTS AIRPLANE" PER MM 05-51-58-200-801. FOUND PUNCTURE IN PANEL 193CL. SEE LP 1476037. REMOVED AND REPLACED #8 BRAKE DUE TO DAMAGE PER AMM 32-41-15. REPLACED #8 MAIN WHEEL PER AMM 32-45-01. PANEL 193CL WITHIN SRM LIMITS AND BEING TRACKED ON EO. )
